# SDR EBVR20140929001

- Difficulty date: September 29, 2014
- Submitted: September 29, 2014
- Operation: General aviation
- Aircraft: N628CC
- Make and model: Amd FALCON2000
- Aircraft serial: 095
- Aircraft time: 5,073 hours, 3,465 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stop Fitting
- Condition: Undertorqued
- Location: Nr 7 Slats
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT & LT NR 7 SLAT TRACK STOPS FOUND TO BE INSUFFICIENTLY TORQUED AND TO HAVE INCORRECT LOCK WASHER'S INSTALLED.
